MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE TEXIUM LOW SORBING SECONDARY SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE TEXIUM LOW SORBING SECONDARY SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 4030B-07T
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd alaris smartsite texium low sorbing secondary set separated the following information was received by the initial reporter with the following verbatim the filter portion of the secondary set fell off during verification.This is the 2nd item we've had like this, but i am unsure if it is the same or different lot.Patient here longer than necessary, more work involved than necessary, waste.Item#4030b-07t.Lot#23039083.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
No additional information was provided.Material #: 4030b-07t.Batch#: 23039083.It was reported by customer that the filter portion of the secondary set fell off during verification.This is the 2nd item we've had like this, but i am unsure if it is the same or different lot.Patient here longer than necessary, more work involved than necessary, waste.Verbatim: rcc received a complaint via mail.The filter portion of the secondary set fell off during verification.This is the 2nd item we've had like this, but i am unsure if it is the same or different lot.Patient here longer than necessary, more work involved than necessary, waste.Item#4030b-07t.Lot#23039083.
 
Additional Manufacturer Narrative
It was reported by customer that the filter portion of the secondary set fell off during verification.One sample was received for quality evaluation.The sample was visually examined for any damages or abnormalities.Visual investigation revealed that the filter separated from the tubing.Further evaluation under magnification shows that the surfaces of the filter inlet port and the inner surface of the infusion set tubing show an insufficient amount of bonding solvent.The customer complaint of separation was confirmed.Further issues were not identified on the infusion set.The root cause for the issue reported by the customer is an insufficient amount of bonding solvent at the union location between the infusion set tubing and the the filter inlet port.The investigation had been moved to manufacturing for further analysis.After investigation at the manufacturing facility, the potential root cause for separation between tubing sleeve and filter could be related to lack of solvent due to using an incorrect solvent application method by the assembler.A device history record review for model 4030b-07t lot number 23039083 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 15mar2023.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD ALARIS SMARTSITE TEXIUM LOW SORBING SECONDARY SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18827279
Report Number2016493-2024-18013
Device Sequence Number3008670
Product Code FPA
UDI-Device Identifier50885403240865
UDI-Public(01)50885403240865
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K790582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/15/2026
Device Catalogue Number4030B-07T
Device Lot Number23039083
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2024
Supplement Date Received by Manufacturer05/17/2024
Initial Report FDA Received Date03/04/2024
Supplement Report FDA Received Date05/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown